# SDR CALA9802172

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT RT LAV FLOOR REINFORCEMENT CHORD CORRODED AT BS 1176, RBL 26.  THE CORRODED AREA WAS BLENDED OUT. A FILLER AND DOUBLER WERE INSTALLED IAW ECRA 5310-03799 AND BOEING SKETCH CAL-MIA-98-CC55TR.
